# SDR IPXA2016092108498

- Difficulty date: August 28, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Truss Fitting
- Part number: AUB7510501
- Condition: Chafed
- Location: Rt Wing Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGHT WING PYLON ENGINE MOUNT TRUSS FITTING CHAFED AT YWN 200.2.  REPAIRED THE TRUSS FITTING IAW EA 011-5440-01-A6431 REV. I/R AND EO MD11-5440-61822-A.
